MAUDE Adverse Event Report: Stryker GmbH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 - LOCKING SCREW, FULLY THREADED D5X55 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965055S
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, the patient underwent surgery on (b)(6) 2026, for a complex fracture of the proximal femur, treated with a long gamma4 nail.He remained non-weight-bearing for six weeks.A follow-up x-ray performed at that time confirmed that the reduction was stable and that healing had begun.Weight-bearing was then permitted.However, just one month after resuming weight-bearing, the patient experienced a fracture of the osteosynthesis hardware.Upon review of the provided x-rays, deformation of one locking screw was identified.He will undergo reoperation on (b)(6) 2026 for a complex revision procedure involving the removal of the fractured nail, followed by a new osteosynthesis using a long dcs plate combined with a bone graft.

Brand Name
T2 - LOCKING SCREW, FULLY THREADED D5X55 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25658433
Report Number0008031020-2026-00789
Device Sequence Number9344288
Product Code HSB
UDI-Device Identifier04546540202529
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18965055S
Device Lot NumberK14F5B6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown